| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a patient's light adjustable lens (lal, sn (b)(6), +14.0d) was decentered.The treating physician believes the haptic may have been damaged when removing a iris ring from the eye during the primary surgery.After attempting to reposition the lens at the slit lamp, the surgeon determined it was necessary to perform repositioning in the or, which occurred on (b)(6) 2023.Rxsight's first awareness of this event was on (b)(6) 2023.
Additional Manufacturer Narrative
The site reported that a light adjustable lens (lal, sn (b)(6), +14.0d) was decentered.The patient complained of blurry vision, haziness, "ghost like vision", and light sensitivity.The treating physician believes he may have damaged one of the haptics during the original implant surgery.He noted that the patient has floppy iris syndrome and does not dilate well.He used an iris ring during the initial implant surgery and he thinks when removing the iris ring it might have bent the haptic.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that a patient's light adjustable lens (lal, sn (b)(6)) was decentered.The treating physician believes the haptic may have been damaged when removing an iris ring from the eye during the primary surgery.After attempting to reposition the lens at the slit lamp, the surgeon determined it was necessary to perform an exchange of the lal in the or, which occurred on (b)(6) 2023.Another lal (+14.0d) was placed into the sulcus.A limited vitrectomy was also performed during the same surgery.
Additional Manufacturer Narrative
After submitting the initial report, rxsight received additional information clarifying that the secondary surgery was completed to explant and replace the existing lal.Event description in section b5 is being updated in this follow-up report.Manufacturer reference #: (b)(4).